# SDR 98ZZZM908

- Difficulty date: June 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N612AW
- Make and model: Bag BAE146300A
- Aircraft serial: E3122
- System (JASC): 3520 · Passenger Oxygen System
- Part: Laynard
- Condition: Worn
- Location: Oxygen Mask
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OXYGEN MASK AT 20 RT REBREATHER FEL HAS HOLES AND PIN STRING FRAYED, 11 LT.  REBREATHER FELT HAS HOLES.  REPLACED FELTS RT 20, 11 LT.  REPLACED LANYARD 20 RT.  CHECKS OK.  (M)
